1 doctor weighed in:

Why did my knees with chondromalacia patella got swollen while taking ofloxacin, i took it and i was in bed the whole day and they got swollen! weird!

1 doctor weighed in
Dr. Robert Killian
General Practice

In brief: Ofloxacin? SE

This very easily could be a side effect of the antibiotic you mention.
There are some reports that ligaments and tendons can be too loose while taking this medication. But, that is all I have without examining your knee.

In brief: Ofloxacin? SE

This very easily could be a side effect of the antibiotic you mention.
There are some reports that ligaments and tendons can be too loose while taking this medication. But, that is all I have without examining your knee.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
491K people helped
Continue
108,000 doctors available
Read more answers from doctors